关于Hardy—Littlewood一个不等式的注记 |
| |
引用本文: | 杨因浩. 关于Hardy—Littlewood一个不等式的注记[J]. 暨南大学学报(自然科学与医学版), 1998, 19(3): 6-9 |
| |
作者姓名: | 杨因浩 |
| |
作者单位: | 暨南大学数学系 |
| |
基金项目: | 广东省自然科学基金,国务院侨办重点学科基金 |
| |
摘 要: | 建立了一个新的积分微分不等式.它的一个推论表明,在适当的增设条件下源自变分法研究的Hardy-Litlewood积分微分不等式可获改进.它的另一特殊情形下的推论导出较Pachpate的近期结果更相似于Hardy-Littlewood不等式的新结果
|
关 键 词: | 积分微分不等式 Hardy-Littlewood型 反常积分 |
A Note on Hardy Littlewood Integrodifferential Inequality |
| |
Abstract: | A new integrodifferential inequality is established.A special case of it shows that,under some additional conditions the well known Hardy Littlewood inequality can be improved.Another special corollary of our theorem yields an alternative result of an integrodifferential inequality obtained recently by B G Pachpatte. |
| |
Keywords: | integrodifferential inequality Hardy Littlewood type improper integrals |
本文献已被 CNKI 维普 等数据库收录! |